Help!!! Hair falling out from nascent iodine. Help!!! by Shaneson85 ..... Iodine Supplementation Problems
Date: 10/28/2017 12:30:22 PM ( 4 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I just joined the forum because I'm searching for answers. Months and months ago I started taking nascent Iodine (3 drops a day/1900mcg) I've never had any thyroid issues. I heard it was good. That it could balance hormones, rid the body of toxins and so on. I had no problems. Around April/may i started noticing some adult Acne on my cheeks. Nowhere else on my body. My cheeks were always flushed red as well. I stopped the Iodine immediately because I read it could cause acne. At the end of June I had a mass shedding of hair! It scared me terribly. I thought it was my finasteride meds. So I switched back from online to normal pharmacy. I didn't even consider the Iodine at that time. For a month and a half my hair was growing fine and looked good. Then August 23 another mass shedding! I was and am devestated. I've lost so much :(. I'd say probably 20-30% especially by the corner of my hair line. By my temples. Finally I read that it could have caused this bromide detox or even effected my thyroid. The Acne isn't as bad but hair is still thinning and not growing back it seems. I don't want to continue this iodine thing. I just want to be my old self again! Does anyone know what to do!? I just want my hair to stop falling out!!! Someone please help!!!! :(
I'm a 32 year old male.
<< Return to the standard message view
fetched in 0.04 sec, referred by curezone.org/forums/fmp.asp?i=2389211